# SDR COEA2013030602913

- Difficulty date: January 21, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 25,290 hours, 33,628 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: S52176300200
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR:  DENT OUT OF LIMITS ON AFT CARGO DOOR 1.5 INCH FWD OF AFT EDGE OF DOOR. 2.3 INCHES ABOVE LEVEL OF LEFT STR 8.  REPAIR PER M7 DRAWING 42R47000-02 IR.
